# SDR 98FDEA00672

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564413
- Condition: Corroded
- Location: Bs 950-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 149 CORROSION ON OUTBOARD FLANGE OF LT KEEL BEAM BS 950C+6 TO BS 950C+17.  *S/D*  INSTALLED REPAIR STRAP BS 950C+6 TO 950C+17 LT KEEL BEAM PER FEDEX SRD 27-53-023.
